# SDR EE4Y2022062015830

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A319-111
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Hinge Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER TASK CARD Nº: 323300-05-2-001_P1-OP-CK/0, IT WAS FOUND AT LOWER FUSELAGE NLG LH DOOR HINGE FITTING UPPER SECTION CRACKED. . DUE TO THIS FACT THE HINGE P/N D5392538120000 WAS REPLACED  I/A/W A320 SRM 51-72-11-911-001, AND AIRBUS DRAWING D53926173
